Mathematical modeling of radon concentrations in soil

Khalid Omar, Mahmood K. Jasim, Raad Swady, Rabha O. Musbah

Abstract


A mathematical model of radon concentrations in soil has been derived in its general form.  Solutions so obtained are quiet new and have been derived and applied for different layers.  The model has shown to match the experimental works for layers at one feet depth from the surface.

Full Text: PDF

How to Cite this Article:

Khalid Omar, Mahmood K. Jasim, Raad Swady, Rabha O. Musbah, Mathematical modeling of radon concentrations in soil, Journal of Mathematical and Computational Science, Vol 3, No 3 (2013), 755-763

Copyright © 2013 Khalid Omar, Mahmood K. Jasim, Raad Swady, Rabha O. Musbah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS